Some remarks on the theory of the Laguerre-Pinney transformation.(Short Communication).
Aequationes mathematicae, Tome 25 (1982), p. 316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1982__25_182438,
author = {Istv\'an Feny\"o},
title = {Some remarks on the theory of the {Laguerre-Pinney} {transformation.(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {316--316},
year = {1982},
volume = {25},
zbl = {0524.44003},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_182438/}
}
István Fenyö. Some remarks on the theory of the Laguerre-Pinney transformation.(Short Communication).. Aequationes mathematicae, Tome 25 (1982), p. 316. http://geodesic.mathdoc.fr/item/AM2_1982__25_182438/